# SDR AU971484

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22MARINER
- Engine: Lyc O320B2C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A22
- Condition: Cracked
- Location: Rt Mlg Grbox Mt
- Component: Robsin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE UPPER FRAME TUBE FROM RH REAR MAIN GEARBOX MOUNT PAD TO THE RH DECK BOLT CRACKED THROUGH WELD UNDER THE GEARBOX MOUNT PAD.
